Fundamental solutions and Cauchy problems for an odd-order partial differential equation with fractional derivative
MetadataShow full metadata
In this article, we construct a fundamental solution of a higher-order equation with time-fractional derivative, give a representation for a solution of the Cauchy problem, and prove the uniqueness theorem in the class of functions satisfying an analogue of Tychonoff's condition.
CitationPskhu, A. (2019). Fundamental solutions and Cauchy problems for an odd-order partial differential equation with fractional derivative. Electronic Journal of Differential Equations, 2019(21), pp. 1-13.
This work is licensed under a Creative Commons Attribution 4.0 International License.